# SDR UIEA2025061300763

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 57,314 hours, 38,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RAIL-CHANNEL RBL 3.00 CORROSION NOTED BETWEEN STA 787 TO STA 767.( REMOVED CORROSION ON AFT CARGO COMP RAIL-CHANNEL RBL 3.00 BETWEEN STA 787 TO STA 767 +5" IAW SRM 51-10-02 REV 23. ORIGINAL THICKNESS 0.063", REMAINING THICKNESS 0.045", FOUND TO BE OUT OF LIMITS IAW B737 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARG 4A2 FIG 103 DETAIL D REV 23 AND BOIENG STANDARD BAC 1509-100146 REV -. FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-53-2R-2 REPAIR 2. NO FURTHER DEFECTS NOTED. )
